# SDR AALA202210062713

- Difficulty date: September 22, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N855NN
- Make and model: Boeing 737
- Aircraft serial: 40582
- Aircraft time: 36,038 hours, 14,902 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Part number: 146A812325
- Condition: Corroded
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT CARGO DOOR THRESHOLD SUPPORT STRUCTURE WEB HAS CORROSION LOCATED AT STA 807 TO 830 AND RIGHT BUTT LINE 21. REMOVED AND REPLACED NEW SERVICEABLE AFT CARGO THRESHOLD WEB PER AARD 51-00-05.
